# SDR 2024F00305

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: General aviation
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5588
- Aircraft time: 16,053 hours, 12,169 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 663120020
- Condition: Cracked
- Location: Zone 300
- Part time: 16,053 hours, 12,169 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RH SKIN CRACK (REF AQRD ENGINEERING REPAIR ORDER # ERO-982598)
